# SDR HALA2017051200168

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 14,114 hours, 2,188 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO NOSE GEAR FAILED TO RETRACT DURING GEAR RETRACTION.  COMPLETED ECAM ACTIONS TO NO EFFECT.  AFTER CYCLING GEAR, ECAM HYD G RSR LVL MESSAGE APPEARED.  NO GREEN HYDRAULIC FLUID INDICATED.    REPLACED CASE DRAIN FILTERS, AND LOWER HYDRAULIC UNION ON NOSE LANDING GEAR DOWN LOCK ACTUATOR.
